# SDR CALA2017051501431

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 73,398 hours, 28,048 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Ess Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DC ESS BUSS SHED AT ROTATION. CIRCUIT BREAKER TRIPPED, LT ELEC BAY. EMERGENCY DECLARED.  TROUBLESHOT IAW TSM 24-60-810-810A, IAW AMM 20-16-11, FOUND THE CIRCUIT BREAKER 1PH ON 10 6VU TRIPPED. RESET SAME TESTED ESS BUSS WITH NO FAULTS. OK FOR SERVICE.
